RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1988, Volume 43, Issue 3(261), Pages 3–53 (Mi umn1889)  

This article is cited in 2 scientific papers (total in 2 papers)

Asymptotic integration of singularly perturbed problems

S. A. Lomov, A. G. Eliseev


Abstract: In this paper there is review of modern theory of singular perturbation and account the principles of total asymptotic theory of the problems concerning singularities. Corresponding method is based on specify conception of asimptotic power series, on spectral operator's theory and exact description singularity dependence solutions of differential equation from perturbations.
135 refs.

Full text: PDF file (2765 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1988, 43:3, 1–63

Bibliographic databases:

UDC: 517.91/93
MSC: 34E15, 45M05, 47A11
Received: 20.10.1986

Citation: S. A. Lomov, A. G. Eliseev, “Asymptotic integration of singularly perturbed problems”, Uspekhi Mat. Nauk, 43:3(261) (1988), 3–53; Russian Math. Surveys, 43:3 (1988), 1–63

Citation in format AMSBIB
\Bibitem{LomEli88}
\by S.~A.~Lomov, A.~G.~Eliseev
\paper Asymptotic integration of singularly perturbed problems
\jour Uspekhi Mat. Nauk
\yr 1988
\vol 43
\issue 3(261)
\pages 3--53
\mathnet{http://mi.mathnet.ru/umn1889}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=955773}
\zmath{https://zbmath.org/?q=an:0668.34058|0647.34057}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1988RuMaS..43....1L}
\transl
\jour Russian Math. Surveys
\yr 1988
\vol 43
\issue 3
\pages 1--63
\crossref{https://doi.org/10.1070/RM1988v043n03ABEH001752}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988U421100001}


Linking options:
  • http://mi.mathnet.ru/eng/umn1889
  • http://mi.mathnet.ru/eng/umn/v43/i3/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Albeverio, A. Yu. Khrennikov, V. M. Shelkovich, “Non-linear singular problems in $p$-adic analysis: associative algebras of $p$-adic distributions”, Izv. Math., 69:1 (2005), 221–263  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. K. I. Chernyshov, “Cauchy operator of a non-stationary linear differential equation with a small parameter at the derivative”, Sb. Math., 196:8 (2005), 1165–1208  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  •   Russian Mathematical Surveys
    Number of views:
    This page:566
    Full text:189
    References:72
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019